MAUDE Adverse Event Report: ARTHREX, INC. DX KNOTLESS FIBERTAK IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX KNOTLESS FIBERTAK IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number DX KNOTLESS FIBERTAK IMPLANT KIT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/03/2025, a sales representative reported via phone that an ar-8991cp dx knotless fibertak implant kits inserter tip popped off.This occurred during a lateral ligament repair on (b)(6) 2025 when the tip of the inserter popped off, the anchor remained in the patient, and the inserter tip was able to be retrieved.There was a delay of about 30 seconds, which did not require additional anesthesia.There was no harm to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-8991cp, fibertak®, batch 15371889a, was received for investigation.Visual inspection noted that the shaft was detached from the fibertak® head.Functional testing could not be performed due to the damage to the device.The most likely cause of the detached shaft is attributed to excessive user-applied mechanical forces.The complaint allegation is not confirmed, as the allegation stated that the tip of the inserter was fractured off; however, the returned device had the tip intact.Refer to the attached investigation photos.

Brand Name
DX KNOTLESS FIBERTAK IMPLANT KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23300098
Report Number1220246-2025-04607
Device Sequence Number4786973
Product Code MBI
UDI-Device Identifier00888867424715
UDI-Public(01)00888867424715(11)250325(17)300228(10)15371889A
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX KNOTLESS FIBERTAK IMPLANT KIT
Device Catalogue NumberAR-8991CP
Device Lot Number15371889A
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown